# SDR DALA1142520194

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 64,156 hours, 9,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT 41FG INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEAT 41FG.  EMERGENCY LIGHT OPERATIONAL CHECK WAS NORMAL.
